# SDR DXTA2013090605495

- Difficulty date: September 5, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 9,326 hours, 7,460 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Impeller
- Condition: Leaking
- Location: Apu
- Part time: 5,076 hours, 8,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, A STRONG ACRID ODOR FILLED COCKPIT AND CABIN.  APU WENT INOPERATIVE JUST PRIOR TO THE ODOR.  TROUBLESHOT, FOUND APU IMPELLER OIL LEAK AT INLET.  REMOVED APU.  INSTALLED REPAIRED APU
